# SDR 2022FA0000731

- Difficulty date: November 22, 2022
- Submitted: November 28, 2022
- Operation: General aviation
- Aircraft: N865MA
- Make and model: Cessna 208B
- Aircraft serial: 208B0996
- Aircraft time: 12,577 hours, 32,463 cycles
- Engine: Pwa PT6A114A
- Engine time: 5,640 hours, 14,426 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Line
- Part number: 260147112
- Condition: Leaking
- Location: Agb
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE COMING OUT OF PILOTS SIDE VENT IN FLIGHT. UPON INVESTIGATION AFTER LANDING, IT WAS DISCOVERED THAT THE LINES GOING TO THE COMPRESSOR WERE LEAKING FREON.
